Cross Reference Up

van der Corput, JG (1931). Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins. Acta Math. 56, no. 1, pp. 373-456. GER

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Tsuji, M (1952). On the uniform distribution of numbers mod 1. Journal of the Mathematical Society of Japan 4(3/4), pp. 313-322. DOI:10.2969/jmsj/00430313. View Complete Reference Online information Works that this work references Works that reference this work